Acta Mathematica, 1980, Volume 145

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Periodic minimal surfaces and Weyl groups

T. Nagano University of Notre Dame, Notre Dame, Indiana, U.S.A. B. Smyth University of Notre Dame, Notre Dame, Indiana, U.S.A.

TBD mathscidoc:1701.331569

Acta Mathematica, 145, (1), 1-27, 1979.9
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 629 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some rigidity theorems for minimal submanifolds of the sphere

D. Fischer-Colbrie Columbia University, New York, N.Y., U.S.A.

TBD mathscidoc:1701.331570

Acta Mathematica, 145, (1), 29-46, 1979.1
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Separatrices at singular points of planar vector fields

Stephen Schecter North Carolina State University, Raleigh, NC, USA Michael F. Singer North Carolina State University, Raleigh, NC, USA

TBD mathscidoc:1701.331571

Acta Mathematica, 145, (1), 47-78, 1979.2
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Isomorphismes entre espaces H_{1}

Bernard Maurey Université Paris VII, Paris, France

TBD mathscidoc:1701.331572

Acta Mathematica, 145, (1), 79-120, 1979.9
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Minimal triangulations on orientable surfaces

M. Jungerman University of California, Santa Crus, U.S.A. G. Ringel University of California, Santa Crus, U.S.A.

TBD mathscidoc:1701.331573

Acta Mathematica, 145, (1), 121-154, 1980.4
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A class of special$L$_{α}spaces

J. Bourgain Vrije Universiteit, Brussel, Belgium F. Delbaen Vrije Universiteit, Brussel, Belgium

TBD mathscidoc:1701.331574

Acta Mathematica, 145, (1), 155-176, 1979.2
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The local real analyticity of solutions to □_{$b$}and the $$\bar \partial $$ -Neumann problem

David S. Tartakoff University of Illinois at Chicago Circle, Chicago, Illinois, U.S.A.

TBD mathscidoc:1701.331575

Acta Mathematica, 145, (1), 177-204, 1979.2
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 621 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Additive volume invariants of Riemannian manifolds

Oldřich Kowalski Prague, Czechoslovakia

TBD mathscidoc:1701.331576

Acta Mathematica, 145, (1), 205-225, 1979.6
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Reducibility of generalized principal series representations

Birgit Speh Mathematische Institut der Universität Bonn, Bonn, West Germany David A. Vogan Jr Massachusetts Institute of Technology, Cambridge, Massachusetts, U.S.A.

TBD mathscidoc:1701.331577

Acta Mathematica, 145, (1), 227-299, 1978.3
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 888 downloads ] [ 0 comments ] [ Cited by 109 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved